MathSciNet Relay Station
MathSciNet bibliographic data
MR2883485 93E03 (93B36)
Yan, Zhi Guo; Zhang, Guo Shan Finite-time $H\sb \infty$ control for linear stochastic systems. (Chinese) Control Decis. 26 (2011), no. 8, 1224–1228.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement